# SDR IPXA11M69826

- Difficulty date: October 7, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 74,680 hours, 12,086 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA7633505
- Condition: Cracked
- Location: Bs 1521 L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, MAIN CABIN LONGERON SPLICE 12R IS CRACKED BETWEEN STA 1521 AND 1531/ 5-1.  REPAIRED L12R LONGERON SPLICE BETWEEN STA 1521 AND STA 1531/5-11 REF DWG AEA7633 AND SRM 51-33-01, PAGE 30.
